# SDR UPS97222448

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 297-306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AND CRACK ON INTERCOSTAL BS 297 TO 306 RBL 51 WL 208.  REMOVED AND REPLACED INTERCOSTAL BS 297 TO 306 RBL 51 WL 208 IAW SRM 51-40-5, 51-10-1 AND 51-30-2.
